# SDR DALA2025011700421

- Difficulty date: January 17, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 73,377 hours, 28,208 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6701 3R ESCAPE SLIDE ARMING LIGHT LOOSE AND FALLS OUT OF CONNECTOR. CORRECTIVE ACTION: RESECURED 3R ESCAPE SLIDE ARMING LIGHT AS NEEDED. OPS CK NORMAL. (5832054)
